On extremal holomorphically contractible families

2003
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorJarnicki, Marek - 128479 pl
dc.contributor.authorJarnicki, Witold - 128480 pl
dc.contributor.authorPflug, Peterpl
dc.date.accessioned2019-08-13T09:56:04Z
dc.date.available2019-08-13T09:56:04Z
dc.date.issued2003pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number2pl
dc.description.physical183-199pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume81pl
dc.identifier.doi10.4064/ap81-2-8pl
dc.identifier.eissn1730-6272pl
dc.identifier.issn0066-2216pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/80686
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licenceOTHER
dc.rights.uri*
dc.share.typeinne
dc.subject.engeneralized Green and Möbius functionspl
dc.subject.enLempert functionpl
dc.subject.enComan functionpl
dc.subject.enholomorphically contractible familypl
dc.subtypeArticlepl
dc.titleOn extremal holomorphically contractible familiespl
dc.title.journalAnnales Polonici Mathematicipl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Jarnicki, Marek - 128479
dc.contributor.authorpl
Jarnicki, Witold - 128480
dc.contributor.authorpl
Pflug, Peter
dc.date.accessioned
2019-08-13T09:56:04Z
dc.date.available
2019-08-13T09:56:04Z
dc.date.issuedpl
2003
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
2
dc.description.physicalpl
183-199
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
81
dc.identifier.doipl
10.4064/ap81-2-8
dc.identifier.eissnpl
1730-6272
dc.identifier.issnpl
0066-2216
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/80686
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
OTHER
dc.rights.uri*
dc.share.type
inne
dc.subject.enpl
generalized Green and Möbius functions
dc.subject.enpl
Lempert function
dc.subject.enpl
Coman function
dc.subject.enpl
holomorphically contractible family
dc.subtypepl
Article
dc.titlepl
On extremal holomorphically contractible families
dc.title.journalpl
Annales Polonici Mathematici
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
8
Views per month
Views per city
Dublin
2
Wroclaw
2
Ashburn
1
Krakow
1

No access

No Thumbnail Available